# SDR ASOA201001693

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 27,424 hours, 23,797 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR THIRD FROM FRONT EMERGENCY LIGHT INOP.  R & R RT EXTERIOR EMERGENCY LIGHT 3RD FROM FRONT IAW AMM 33-51-21.  OPS CK GOOD.  R & R RT EXTERIOR EMERGENCY LIGHT 3RD FROM FRONT IAW AMM 33-51-21. OPS CK GOOD. (CLOSED)
